Should I even sweat it?
- 01-12-2010, 11:11 AM
Should I even sweat it?
Ran a cycle of H-dro and epi before the holiday break last year. Looked like this:
Weeks 1-2; 50mg H-Drol
Weeks 3-4; 75mg H-Drol
Weeks 3-4; 20mg Epi
Weeks 5-6; 40mg Epi
Started PCT with Torem at 120/90/60 then stopped. (prob should have tapered at the end). I took an AI (Resveritol) for the first week then stopped as I read running an AI with a SERM is a bad idea since you want some estrogen in your body at all times. After I stopped the Torem I started taking the AI again.
Just noticed a few days ago that my nipples are puffy. Its not gyno. I have read ALL the gyno posts including the sticky (if you think you have gyno click here).
Should I go back on Torem at a low dose and dump the AI? Or just chill and it will go away on its own?
- 01-12-2010, 11:13 AM
have you possibly put on BF?
- 01-12-2010, 11:31 AM
No. I've reduced bodyfat. In the past if I did put it on I never had puffy nips. I am 200lbs. @ 14% BF right now. Was at 18% before my cycle.
01-12-2010, 12:04 PM
and all of a sudden puffy nips? weird.....if there's no lump or pain i do not believe taking more of a SERM will do anything
01-12-2010, 12:23 PM
i have gotten this a couple of times and my libido will be low not gone just low. i use l-dopa and zma at night in 2 or 3 days my nips and libido are normal.
01-12-2010, 11:41 PM
this happened to me when i took an AI after my SERM in my summer cycle. I ended up getting puffy nips.. letting it happen, and then all of a sudden hard tissue started forming a couple weeks later.
Run novedex xt - 3/2/2/1 I believe its rebound for suppressing estrogen for so long. epi and h-drol r both non-aromatizing, then we both overdid our pct's on estrogen control
01-12-2010, 11:50 PM
what the hell is your picture it looks like a guy bent over with his **** hanging out.. sorry to bring this thread to a random topic.. the cycle looked good, PCT seemed okay, maybe next time go with Clomid 50/50/50/50, but sometimes you'll experience nipple sensitivity change, when estrogen levels change/lower/raise, but I believe with your cycle, which is not a very harsh cycle from the looks of it, you'll be okay. Did you experience a shutdown?
01-13-2010, 10:22 AM
01-13-2010, 10:26 AM
01-13-2010, 10:59 AM
01-13-2010, 11:39 AM
01-13-2010, 11:49 AM
01-13-2010, 11:50 AM
01-13-2010, 11:54 AM
I say low dose of SERM w/ a natty test booster (no AI)...I personally prefer Activate Xtreme
Something like 10mg Nolva ED for about a week (or however long you deem necessary), and simultaneously run the test booster- continue running the test booster after you discontinue use of your SERM, I'd say for about 4 weeks minimum
the SERM should immediately bind to the receptor sites if there is any activity going on at all, and the test booster seemed to be a missing element to your PCT...coupled together they should gradually raise your test while controlling- not eliminating estrogen
then again, as somebody said, the puffy nipples syndrome is something that simply happens when hormonal levels are adjusting and estrogen levels are re-adjusting. Keep checking there are no forming lumps- don't get paranoid and don't aggravate the area but be weary
this is mere opinion & what I would do.
01-13-2010, 11:56 AM
01-13-2010, 02:01 PM
01-13-2010, 03:12 PM
01-13-2010, 03:48 PM
01-13-2010, 03:57 PM
After 10 days, if its not almost gone, add in the testo-rx til its completely gone. Then slowly get off both.
Similar Forum Threads
- By Irish Cannon in forum General ChatReplies: 10Last Post: 05-17-2014, 09:53 AM
- By BPjohn123 in forum PESReplies: 21Last Post: 06-03-2011, 04:51 PM
- By djbombsquad in forum SupplementsReplies: 13Last Post: 03-21-2008, 06:37 PM
- By kkmike in forum AnabolicsReplies: 4Last Post: 05-27-2004, 08:49 AM